# SDR UALA2011120106607

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 49,555 hours, 5,863 cycles
- Engine: Pwa PW4056
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Arced
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L1 WINDOW HEAT ARCING, FOUND TERMINAL AT WINDOW 1L POS A BURNED AND MELTED INSULATOR BLOCK, REPLACED CONTACT.  REMOVED WINDOW 1L.
